關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:pp.205-218

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果
序號 學年期 教師動態
1 95/2 電機系 李維聰 教授 期刊論文 發佈 Generic Bandwidth Allocations for Optimal Latency Guarantees due to Overflow Traffics by Grading Method in Multimedia Environments , [95-2] 著錄名稱、卷期、頁數:Journal of Information and Optimization Sciences 28(2), pp.205-218
2 96/1 數學系 周兆智 副教授 期刊論文 發佈 Decomposition of Km,n into 4-cycles and 2t-cycles , [96-1] 著錄名稱、卷期、頁數:Journal of Combinatorial Optimization 14(2-3), pp.205-218
3 96/1 國企系 高金美 教授 期刊論文 發佈 Decomposition of Km,n into 4-cycles and 2t-cycles , [96-1] 著錄名稱、卷期、頁數:Journal of Combinatorial Optimization 14(2-3), pp.205-218
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 03 筆查詢結果